Functiones et Approximatio Commentarii Mathematici

On extended Eulerian numbers

Abdelmejid Bayad, Mohand Ouamar Hernane, and Alain Togbé

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we will study some properties of the extended Eulerian numbers $H(n,\lambda)$, with a parameter $\lambda$. In fact, for any integer $n$, we investigate the asymptotic behavior, find lower and upper bounds for $H(n,\lambda)$. As application, for a champion number $N$, we obtain asymptotic formulas, lower and upper bounds of the arithmetic functions $\omega(N)$ and $\Omega(N)$.

Article information

Funct. Approx. Comment. Math. Volume 55, Number 1 (2016), 113-130.

First available in Project Euclid: 19 September 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 11A25: Arithmetic functions; related numbers; inversion formulas
Secondary: 11N37: Asymptotic results on arithmetic functions 49K10: Free problems in two or more independent variables

Kalmar's function extended Eulerian numbers Champion numbers asymptotic formula Ikehara-Wiener theorem


Bayad, Abdelmejid; Hernane, Mohand Ouamar; Togbé, Alain. On extended Eulerian numbers. Funct. Approx. Comment. Math. 55 (2016), no. 1, 113--130. doi:10.7169/facm/2016.55.1.8.

Export citation


  • A. Bayad, Arithmetical properties of elliptic Bernoulli and Euler numbers, Int. Journal of Algebra, Vol. 4 (2010), 8, 353–372.
  • L. Carlitz, V.E. Hoggart, Generalized Eulerian numbers and polynomials, Math. Magazine 32 (1959), 247–260.
  • L. Carlitz, Extended Bernoulli and Eulerian numbers, Duke Mathematical Journal 31 (1964), 4, 667–689.
  • E.R. Canfield, P. Erdős, C. Pomerance, On a Problem of Oppenheim concerning “Factorisatio Numerorum”, J. Number Theory 17 (1983), 1–28.
  • B. Chor, P. Lemke and Z. Mador, On the number of ordered factorizations of natural numbers, Discrete Math. 214 (2000), 123–133.
  • D. Coppermith and M. Lewenstein, Construction bounds on ordered factorizations, SIAM J. Discrete Math. 19 (2005), 301–303.
  • P. Dussart, The $k^{\text{th}}$ prime is greater than $k(\log k+\log\log k -1)$ for $k\ge 2$, Math. Comp. 68 (1999), 411–415.
  • P. Erdős, On some asymptotic formulas in the theory of the “factorisatio numerorum”, Ann. of Math. 42 (1941), 989–993. Corrections to two of my papers, Ann. of Math. 44 (1943), 647–651.
  • R. Evans, An asymptotic formula for extended Eulerian numbers, Duke Math. J. 41 (1974), 161–175.
  • E. Grosswald, Verallgemeinerte Eulersche Zahlen, Math. Z. 140 (1974), 173–177.
  • G.H. Hardy and S. Ramanujan, Asymptotic formulæ for the distribution of integers of various types, Proc. London Math. Soc. 16 (1917), 112–132 and Collected Papers of S. Ramanujan, Cambridge University Press, 245–261.
  • G.H. Hardy and S. Ramanujan, Asymptotic formulæ in combinatory analysis, Proc. London Math. Soc. 2 (1918), 75–115 and Collected Papers of S. Ramanujan, Cambridge University Press, 276–309.
  • M. Deleglise, M.O. Hernane, J.-L. Nicolas, Grandes valeurs et nombres champions de la fonction arithmétique de Kalmár, J. Number Theory 128 (2008), 1676–1716.
  • E. Hille, A Problem in “Factorisatio Numerorum”, Acta Arith. 2 (1936), 134–144.
  • H.-K. Hwang, Distribution of the number of factors in random ordered factorizations of integers, J. Number Theory 81 (2000), 61–92.
  • S. Ikehara, On Kalmár's problem in “Factorisation Numerorum”, Proc. Phys.-Math. Soc. Japan 21 (1939), 208–219; II, 23 (1941), 767–774.
  • L. Kalmár, A “Factorisatio Numerorum” problémàjàròl, Mathematikai ès Fisikai Lapok 38 (1931), 1–15.
  • M. Klazar and F. Luca, On the maximal order of numbers in the “factorizatio numerorum” problem, J. Number Theory 124 (2007), 470–490.
  • D.-H. Lehmer, Generalized Eulerian numbers, J. of Combinatorial Theory, series A, 32 (1982), 195–215.
  • P.A. MacMahon, Dirichlet's series and the theory of partitions, Proc. London Math. Soc. 22 (1924), 404–411.
  • N.P. Nörlund, Vorlesungen über Differenrechnungen, Berlin, 1924.